M. Abramowitz and I. A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, 1992.

D. H. Bailey, D. Borwein, J. M. Borwein, and R. E. Crandall, Hypergeometric Forms for Ising-Class Integrals, Experimental Mathematics, vol.16, issue.3, pp.257-276, 2007.
DOI : 10.1080/10586458.2007.10129003

D. H. Bailey, J. M. Borwein, D. M. Broadhurst, and L. Glasser, Elliptic integral representation of Bessel moments, Journal of Physics. A, 2008.

D. H. Bailey, J. M. Borwein, and R. E. Crandall, Box integrals, Journal of Computational and Applied Mathematics, vol.206, issue.1, pp.196-208, 2007.
DOI : 10.1016/j.cam.2006.06.010

URL : http://doi.org/10.1016/j.cam.2006.06.010

D. H. Bailey, J. M. Borwein, and R. E. Crandall, Integrals of the Ising class, Journal of Physics A: Mathematical and General, vol.39, issue.40, pp.12271-12302, 2007.
DOI : 10.1088/0305-4470/39/40/001

J. David and . Broadhurst, Reciprocal PSLQ and the tiny nome of Bologna. Talk at the Zentrum für interdisziplinäre Forschung in Bielefeld, 2007.

M. Bronstein, T. Mulders, and J. Weil, On symmetric powers of differential operators, Proceedings of the 1997 international symposium on Symbolic and algebraic computation , ISSAC '97, pp.156-163, 1997.
DOI : 10.1145/258726.258771

F. Chyzak, An extension of Zeilberger's fast algorithm to general holonomic functions, Discrete Mathematics, vol.217, issue.1-3, pp.115-134, 2000.
DOI : 10.1016/S0012-365X(99)00259-9

F. Chyzak and B. Salvy, Non-commutative Elimination in Ore Algebras Proves Multivariate Identities, Journal of Symbolic Computation, vol.26, issue.2, pp.187-227, 1998.
DOI : 10.1006/jsco.1998.0207

URL : https://hal.archives-ouvertes.fr/inria-00073891

A. J. Guttmann and T. Prellberg, Staircase polygons, elliptic integrals, Heun functions, and lattice Green functions, Physical Review E, vol.47, issue.4, pp.2233-2236, 1993.
DOI : 10.1103/PhysRevE.47.R2233

E. L. Ince, Ordinary Differential Equations, The Mathematical Gazette, vol.18, issue.231, 1956.
DOI : 10.2307/3605524

S. Ouvry, Random Aharonov???Bohm vortices and some exactly solvable families of integrals, Journal of Statistical Mechanics: Theory and Experiment, vol.2005, issue.09, p.9004, 2005.
DOI : 10.1088/1742-5468/2005/09/P09004

URL : https://hal.archives-ouvertes.fr/hal-00011181

B. Salvy and P. Zimmermann, GFUN: a Maple package for the manipulation of generating and holonomic functions in one variable, ACM Transactions on Mathematical Software, vol.20, issue.2, pp.163-177, 1994.
DOI : 10.1145/178365.178368

URL : https://hal.archives-ouvertes.fr/hal-00917741

R. P. Stanley, Enumerative combinatorics, 1999.

M. Van, D. Put, and M. F. Singer, Galois theory of linear differential equations, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2002.

D. Zeilberger, A holonomic systems approach to special functions identities, Journal of Computational and Applied Mathematics, vol.32, issue.3, pp.321-368, 1990.
DOI : 10.1016/0377-0427(90)90042-X

URL : http://doi.org/10.1016/0377-0427(90)90042-x